# SDR 97ZZZX1931

- Difficulty date: December 16, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N500KD
- Make and model: Beech B100
- Aircraft serial: BE79
- System (JASC): 3234 · Landing Gear Selector
- Part: Switch
- Part number: 2MD31AX287
- Condition: Stuck Closed
- Location: Gear Motor Cont
- Part time: 7,971 hours
- Component: A4503M95
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MECHANICS WERE WORKING ON LANDING GEAR DOWNLOCK (J-HOOK) SOLENOID.   THEY WERE CHECKING  OPERATION OF THE SOLENOID BY ACTIVATING THE RIGHT SQUAT SWITCH.  ACFT WAS NOT ON JACKS AT THAT POINT.  GEAR HANDLE WAS VERIFIED IN  DOWN POSITION PRIOR TO ACTIVATION OF THE SQUAT SWITCH.  AS MECHANICS ACTIVATED SQUAT SWITCH, GEAR MOTOR STARTED TO RUN IN THE RETRACT DIRECTION.  LANDING GEAR MOVED ENOUGH TO BREAK OVER CENTER POSITION ON BOTH MAIN GEARS AND ACFT COLLAPSED ONTO THE FLOOR.  NLG ACTIVATED OVER CENTER, BUT NOT ENOUGH TO CAUSE GEAR TO COLLAPSE.  MAJOR LANDING GEAR DAMAGE, ENGINE WHEELWELL NACELLE DAMAGE, FLAP DAMAGE, HORIZ STAB DAMAGE FROM COLLAPSING ONTO THE NOSE OF ANOTHER ACFT, BUT NO ENGINE DAMAGE.
